# SDR CALA9800487

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK ON FORWARD CARGO LOWER FLANGE OF FLOOR WEB AT STA 879 LBL 50.  THE FLANGE WAS TRIMMED AND BLENDED OUT AND THE AREA WAS REWORKED.  TWO ANGLES WERE INSTALLED IAW SRM 53-00-01, FIGURE 3, 51-20-00, AND 51-31-01.
